MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCOPM15H35
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Bacterial Infection (1735); Erosion (1750); Purulent Discharge (1812); Unspecified Infection (1930); Nausea (1970); Swelling (2091); Tachycardia (2095); Discharge (2225); Hernia (2240); Discomfort (2330); Injury (2348); Obstruction/Occlusion (2422); Ascites (2596); Blood Loss (2597); Abdominal Distention (2601); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a parastomal hernia.It was reported that after implant, the patient experienced serosal tears, infection, erosion, abscess, adhesions, fluid collection, bacterial infection, tachycardia, abdominal pain, nausea, bloating, discomfort, redness, swelling, purulent bloody drainage, bilious feculent material, fibrinous exudate, small bowel obstruction, and recurrence.Post-operative patient treatment included small bowel resection, incision and drainage of abdominal wall abscess, lysis of adhesions, relocation of ileostomy, repair of enterotomy, debridement of wound, removal of portion of mesh, drain placement, transferred to icu, and revision surgery.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key9630956
Report Number9615742-2020-00238
Device Sequence Number10888098
Product Code FTL
UDI-Device Identifier10884521177765
UDI-Public10884521177765
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081126
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2016
Device Model NumberPCOPM15H35
Device Catalogue NumberPCOPM15H35
Device Lot NumberPLI00151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight64